# SDR FDEA201210183681

- Difficulty date: October 18, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,824 hours, 22,535 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N30301
- Condition: Dented
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT HAS EVIDENCE OF A LARGE LIFTING PAINT CHIP ON THE INNER SKIN JUST OTBD OF THE CNT TRACK FITTING.  FOUND TO BE FILLER REPAIR COVERING A LARGE DENT OUT OF SRM 57-43-01 LIMITS.
